# SDR AALA200802498A

- Difficulty date: November 9, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  SECURED LOOSE CONNECTOR AS SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
